# SDR DALA2016041803048

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 36,716 hours, 19,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT TEST FOUND EPSU FWD LT FAULT.  REPLACED BATTERY PACK.
